# SDR USAA2009032690690

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACK INDICATION AT UPPER FWD CORNER FASTENER HOLE OF 12TH WINDOW FRAME AFT OF R1 DOOR STA 500C RT.  REPAIRED UPPER FWD CORNER FASTENER HOLE OF 12TH WINDOW FRAME AFT OF R1 DOOR STA 500C RT IAW EA 130249.
